# SDR DALA2016051804066

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 377, RBL 22, HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED SEATTRACK IAW SRM LOCATED & DRILLED NEW SEATTRACK IAW SRM. INSTALLED NEW SEATTRACK IAW SRM AND DWG REV A.
